You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Recursive Relations for the Distribution of Waiting Times in a Markov Chain
Journal of Applied Probability
Vol. 33, No. 1 (Mar., 1996), pp. 48-56
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3215263
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A Markov chain is used as a model for a sequence of random experiments. The waiting time for sequence patterns is considered. Recursive-type relations for the distribution of waiting times are obtained.
Journal of Applied Probability © 1996 Applied Probability Trust